# SDR DALA1124920942

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 57,736 hours, 43,622 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 26MAR11 FOUND CORROSION AT APB CANTED BULKHEAD STA 1338 LWR T-CORD BODY LINE ZERO.  REPAIRED DAMAGE PER ERA 491528-14 REV 1.
